Alert archive / Wisconsin / Areal Flood Advisories in 2011

Areal Flood Advisory 21, NWS Milwaukee, WI

July 27, 20114 counties in Wisconsin

NWS Milwaukee, WI issued this areal flood advisory at Jul 27, 2011, 9:48 PM CDT for 4 counties in Wisconsin. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 27, 2011, 9:48 PM CDT (02:48 UTC)
Expired
Jul 28, 2011, 12:30 AM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Milwaukee County, WI, Ozaukee County, WI, Washington County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

327 
WGUS83 KMKX 280248
FLSMKX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT WED JUL 27 2011

WIC079-089-131-133-280530-
/O.NEW.KMKX.FA.Y.0021.110728T0248Z-110728T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
948 PM CDT WED JUL 27 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  NORTHEASTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
  NORTHERN MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHWESTERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1230 AM CDT

* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE ADVISORY AREA. DOPPLER
  RADAR ESTIMATED 1.5 INCHES OF RAIN AN HOUR.  THIS WILL CAUSE URBAN
  FLOODING OF LOW AREAS.  

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE MINOR FLOODING TO
  OCCUR...ESPECIALLY ALONG SMALL STREAMS AND NEAR LOW WATER
  CROSSINGS. SOME LOCATIONS THAT WILL EXPERIENCE MINOR FLOODING
  INCLUDE...BAYSIDE...BROWN DEER...CEDARBURG...GLENDALE...
  GRAFTON...MEQUON...WHITEFISH BAY...LANNON...NORTHERN MILWAUKEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4308 8831 4334 8827 4334 8788 4331 8788
      4326 8791 4324 8791 4322 8789 4320 8789
      4318 8788 4313 8789 4310 8788

$$

HENTZ
1 follow-up statement
133 
WGUS83 KMKX 280352
FLSMKX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1052 PM CDT WED JUL 27 2011

WIC079-089-131-133-280530-
/O.CON.KMKX.FA.Y.0021.000000T0000Z-110728T0530Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MILWAUKEE WI-OZAUKEE WI-WAUKESHA WI-WASHINGTON WI-
1052 PM CDT WED JUL 27 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1230 AM CDT FOR SOUTHEASTERN WASHINGTON...NORTHEASTERN WAUKESHA...
SOUTHWESTERN OZAUKEE AND NORTHERN MILWAUKEE COUNTIES...

AT 1050 PM CDT THE HEAVY RAIN AREA HAS MOVED OFF TO THE NORTHEAST.

THERE STILL MAY BE SOME FLOODED INTERSECTIONS AND RISING SMALL 
STREAMS DUE TO THE EARLIER HEAVY RAINS.

1 TO 3 INCHES OF RAIN HAS FALLEN DURING THE LAST 4 HOURS IN THE 
ADVISORY AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4308 8831 4334 8827 4334 8788 4331 8788
      4326 8791 4324 8791 4322 8789 4320 8789
      4318 8788 4313 8789 4310 8788

$$


HENTZ

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this areal flood advisory went out at Jul 27, 3:33 PM CDT, 6 hours 15 minutes earlier.

Area forecast discussion, Jul 27, 3:33 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CDT WED JUL 27 2011

.VERY SHORT TERM...

TONIGHT...FORECAST CONFIDENCE LOW.

THE MAIN STORY FOR TONIGHT WILL BE THE PLACING OF THE APPROACHING
FRONTAL BOUNDARY. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE
PLACEMENT BEGIN JUST TO THE SOUTH OF THE WISCONSIN...ILLINOIS
BORDER...WHICH WILL HELP IN REDUCING THE THREAT FOR THUNDERSTORMS
OVER SOUTHERN WISCONSIN. HOWEVER...RAIN WILL STILL BE A THREAT...BUT
MORE ON THAT IN A BIT. IN ADDITION TO THE FRONTAL BOUNDARY...AN UPPER
LEVEL SHORTWAVE SHOULD PUSH THROUGH...WITH A VORT MAX HITTING
SOUTHEASTERN WI BTW 00 AND 06Z. THIS SHOULD HELP IN PROVIDING THE
NECESSARY LIFT. THE THIRD FACTOR IN CONSIDERATION IS THE PLACEMENT
OF THE 850MB LLJ...WHICH HAS BEEN A DRIVING FORCE FOR MUCH OF THE
CONVECTION TODAY. THE GFS HAS THE STRONGEST JET...WITH THE NOSE
RIGHT ON SOUTHERN WI...WHILE THE NAM/ECMWF ARE LESS INTENSE AND ARE
PLACED MORE RIGHT OVER SOUTHERN WI. HOWEVER...ALL THREE DO SHOW THE
JET LAYING ALMOST EAST/WEST BY 06Z AND INCREASING IN INTENSITY. THE
LAYING DOWN OF THE JET BASICALLY ACROSS THE STATE BORDERS BTW WI AND
IL WILL ALSO ASSIST IN KEEPING MOST OF THE CONVECTION TO THE SOUTH.

SO THE EXPECTATION FOR TONIGHT IS THAT THE MAIN THREAT WILL BE HEAVY
RAIN...ESP NEAR THE WI/IL BORDER. OFF AND ON CONVECTION DURING
THE DAY WED PRODUCED CONTINUAL CLOUD COVER...WHICH HELPED TO KEEP
TEMPS BTW 10 AND 15 DEGREES BELOW WHAT WAS ORIGINALLY FORECASTED.
WITH LITTLE HEATING AVAILABLE...THE SURFACE BASED CAPE WILL PROBABLY
BE LESS LIKELY TO OCCUR THAN ORIGINALLY THOUGHT. AM THINKING LIMITED
SEVERE THREAT...THOUGH WILL BE WATCHFUL OF THE MLCAPE VALUES ABOVE
3000 J/KG JUST SOUTH OF THE BOUNDARY...AND SHEAR VALUES AROUND 40KTS
WITH PLENTY OF CONVERGENCE RIGHT ALONG THE BORDER. THE THETA-E GRADIENT IS
ALSO SETTING UP JUST SOUTH OF THE WI/IL BORDER. WITH PW VALUES
BETWEEN 1.5 AND 2 INCHES...AND AFTER AN INCH OF RAIN HAS FALLEN OVER
MUCH OF THE AREA DURING THE DAY...THINKING THE BEST THREAT FOR
TONIGHT WILL BE HEAVY RAINS...LEADING TO POTENTIAL FLOODING. CORFIDI
VECTORS AROUND 00Z WITH THE NWLY FLOW...BUT WEAKEN BY 06Z. EVEN
THOUGH A MODERATE 500MB FLOW IS EXPECTED...WITH THE POSSIBILITY OF
TRAINING STORMS...AND THE VERY HIGH PW...AM EXPECTING HEAVY
RAINFALL...ESP CLOSE TO IL. AM ISSUING A FLASH FLOOD WATCH FOR THE
BORDER COUNTIES...LASTING FROM 21Z...TO 12Z THURSDAY.

THURSDAY...FORECAST CONFIDENCE LOW TO MEDIUM.
KEPT POPS IN THROUGH THE DAY AS THE SURFACE BOUNDARY WILL HOVER
AROUND THE WI/IL BORDER. DEPENDING ON HOW FAR NORTH IS PUSHES WILL
AFFECT PRECIP CHANCES. MODELS CURRENTLY SHOW IT PUSHING JUST A BIT
INTO WI...SO KEEPING SLIGHTLY HIGHER POPS IN THE SOUTH THAN THE
NORTH. DAYTIME TEMPS WILL BE DEPENDENT UPON THE OVERNIGHT AND EARLY
MORNING CONVECTION...BUT WITH 925MB TEMPS BETWEEN 23-25
DEGREES...AND WITH THE GOOD CHANCE OF STORMS...WILL KEEP LOWER
HIGHS...ONLY IN THE LOWER 80S.

.SHORT TERM...

THURSDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH.

BAROCLINIC ZONE WILL CONTINUE TO LINGER ACROSS SOUTHERN WI/NORTHERN
IL THU NIGHT...WHICH WILL CONTINUE TO BE THE FOCUS FOR MORE SHOWERS
AND THUNDERSTORMS. HOWEVER...THE CHANCE FOR PRECIP WILL BE
DIMINISHING FROM NORTHWEST TO SOUTHEAST DURING THIS TIME AS A 500MB
TROUGH DROPS SOUTH ACROSS WI. SFC HIGH WILL BUILD IN QUICKLY FRI
MORNING...WIPING OUT ANY LINGERING PRECIP OVER THE SOUTHEAST
FORECAST AREA. DRY FRI AFTERNOON. MOSTLY SUNNY SKIES EXPECTED WITH
THE HIGH...AND MAX TEMPS SHOULD BE IN THE MID TO UPPER 80S WITH 17
TO 18C 850MB TEMPS AND 22C 925MB TEMPS OVERHEAD.

.LONG TERM...

SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE...HIGH.

DRY UNDER HIGH PRESSURE...WITH HIGHS IN THE UPPER 80S. HIGHER
HUMIDITY BUILDING IN SUN AFTERNOON.

SUNDAY NIGHT...FORECAST CONFIDENCE MEDIUM.

THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS SUN NIGHT WITH A
SHORTWAVE TROUGH DROPPING SOUTHWARD ACROSS WI. MODEL SNDGS SHOW VERY
DRY AIR THAT SHOULD BE DIFFICULT TO OVERCOME...SO NOT TOO CONFIDENT
IN PRECIP CHANCES. HOWEVER...MODELS HAVE BEEN CONSISTENT IN THIS
CHANCE...AND THERE IS UPPER LEVEL JET SUPPORT AS WELL.

MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.

THERE WILL BE A TRANSITION IN THE UPPER AIR PATTERN BY MONDAY...WITH
A 500MB HIGH PRESSURE RIDGE BUILDING OVER THE SOUTHERN AND CENTRAL
PLAINS. FLOW WILL GO FROM ZONAL TO MORE NORTHWEST TO
SOUTHEAST...WITH SOUTHERN WI WILL BE SITTING SQUARELY BENEATH THE
SURFACE HIGH. TEMPS EXPECTED IN THE UPPER 80S...ABOVE NORMAL FOR
THIS TIME OF YEAR.

.TUESDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM.

MODELS SHOWING A STRONGER SYSTEM WILL APPROACH OR MOVE THROUGH
TUESDAY INTO WED. TIMING DIFFERENCES CERTAINLY EXIST BETWEEN THE GFS
AND ECMWF...BUT ENOUGH OVERALL AGREEMENT TO PUT SOME POPS IN FOR
THIS PERIOD. TEMPS WILL BE A LITTLE LOWER...IN THE LOWER 80S BEHIND
THE FRONT.

&&

.AVIATION...MOSTLY CLOUDY TO OVERCAST CONDITIONS WILL PREVAIL
THROUGH THURSDAY AS MULTIPLE ROUNDS OF CONVECTION WILL BE POSSIBLE
BEGINNING WED EVENING. EXPECT PREVAILING MVFR CONDITIONS...BUT
DIMINISHING TO IFR CONDITIONS WITH ANY THUNDERSTORMS. KENW AND KMKE
MAY SEE DOWN TO LIFR DURING SOME OF THE STORMS PRODUCING HEAVY
RAINFALL.

&&

.MARINE...SOUTHERLY WINDS WILL DIMINISH AND SHIFT SWLY AFTER
MIDNIGHT...AND EVENTUALLY TURN WEST AS A FRONTAL BOUNDARY PUSHES
THROUGH OVERNIGHT. WAVES SHOULD SUBSIDE TO AROUND 1 FOOT AS WELL AS
THE WINDS DIMINISH. THUNDERSTORMS ARE LIKELY TONIGHT...ESP SOUTH OF
PORT WASHINGTON...WITH SOME SEVERE STORMS POSSIBLE NEAR THE ILLINOIS
BORDER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR WIZ067>072.

LM...NONE.

&&

SHORT/LONG TERM...13/MRC
VERY SHORT TERM/AVIATION/MARINE...22/SEARS
Hazardous weather outlook, Jul 27, 4:23 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT WED JUL 27 2011

WIZ046-047-051-052-056>060-062>072-281100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
423 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS ROUNDS OF
THUNDERSTORMS WILL OCCUR THIS EVENING AS A WARM FRONT MOVES
NORTHWARD INTO FAR SOUTHERN WISCONSIN...WHICH WILL BE FOLLOWED BY
A COOL FRONT LATE TONIGHT. SUFFICIENT MOISTURE...INSTABILITY...AND
WIND SHEAR WILL BE PRESENT TO SUPPORT SEVERE THUNDERSTORMS AND
HEAVY RAINFALL. ISOLATED FLASH FLOODING IS POSSIBLE...ESPECIALLY
ACROSS FAR SOUTHERN WISCONSIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY SOUTH AND
EAST OF A WISCONSIN DELLS TO FOND DU LAC LINE AS THE COOL FRONT
STALLS OVER THE REGION WITH MORE THUNDERSTORMS. THUNDERSTORM
CHANCES WILL LINGER INTO FRIDAY MORNING BEFORE THE FRONT SHIFTS
TO THE SOUTH.

SMALL CHANCES FOR THUNDERSTORMS ARE ALSO FORECAST FOR SUNDAY AND
SUNDAY NIGHT...AND AGAIN MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH THURSDAY.

LMZ643>646-281100-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
423 PM CDT WED JUL 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS ROUNDS OF
THUNDERSTORMS WILL OCCUR THIS EVENING AS A WARM FRONT MOVES NORTH
INTO LAKE MICHIGAN...WHICH WILL BE FOLLOWED BY A COOL FRONT LATE
TONIGHT. SUFFICIENT MOISTURE...INSTABILITY...AND WIND SHEAR WILL
BE PRESENT TO SUPPORT SEVERE THUNDERSTORMS AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AS THE
COOL FRONT STALLS OVER THE REGION WITH MORE THUNDERSTORMS.
THUNDERSTORM CHANCES WILL LINGER INTO FRIDAY BEFORE THE FRONT
SHIFTS TO THE SOUTH.

SMALL CHANCES FOR THUNDERSTORMS ARE ALSO FORECAST FOR SUNDAY AND
SUNDAY NIGHT...AND AGAIN MONDAY NIGHT AND TUESDAY.

MRC

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jul 27, 5:54 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
554 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HEAVY RAIN       2 E HOLY HILL           43.24N 88.29W
07/27/2011  M2.09 INCH       WASHINGTON         WI   PUBLIC

            12 HOUR TOTAL. 6AM TO 6PM.

&&

MEB
Special weather statement, Jul 27, 7:15 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT WED JUL 27 2011

WIZ067-068-280045-
GREEN-LAFAYETTE-
715 PM CDT WED JUL 27 2011

...STRONG THUNDERSTORMS MOVING ACROSS LAFAYETTE COUNTY...

AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORMS 14 MILES SOUTHWEST OF
DARLINGTON...MOVING EAST AT 30 MPH.  OTHER STRONG THUNDERSTORMS
WERE MOVING ACROSS NORTHERN LAFAYETTE COUNTY

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SHULLSBURG BY 720 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Special weather statement, Jul 27, 8:53 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 PM CDT WED JUL 27 2011

WIZ063>065-069-070-280230-
DANE-JEFFERSON-ROCK-WALWORTH-WAUKESHA-
853 PM CDT WED JUL 27 2011

...STRONG THUNDERSTORM MOVING INTO SOUTHERN JEFFERSON AND NORTHEAST
ROCK COUNTIES...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF EDGERTON...MOVING EAST AT 35 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...
AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  WHITEWATER BY 915 PM CDT...
  PALMYRA BY 930 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

HENTZ
Special weather statement, Jul 27, 9:12 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT WED JUL 27 2011

WIZ059-065-280315-
WASHINGTON-WAUKESHA-
912 PM CDT WED JUL 27 2011

...STRONG THUNDERSTORM MOVING ACROSS SOUTHERN WASHINGTON COUNTY...

AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SUSSEX...MOVING EAST AT 20
MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  HUBERTUS AND COLGATE BY 925 PM CDT...
  RICHFIELD BY 930 PM CDT...
  BEAR VALLEY AND GERMANTOWN BY 945 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

MRC
Local storm report, Jul 27, 9:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT WED JUL 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HEAVY RAIN       SUSSEX                  43.14N 88.22W
07/27/2011  M0.80 INCH       WAUKESHA           WI   PUBLIC

            15 MINUTE TOTAL.

&&

MEB

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:19 PM CDTAreal Flood AdvisoryMKXLafayette4 hr
Jul 27, 9:23 PM CDTSpecial Marine WarningMKX82 min
Jul 28, 12:36 AM CDTAreal Flood AdvisoryMKXLafayette4 hr
Jul 28, 4:37 AM CDTAreal Flood AdvisoryMKXLafayette3 hr

Nearby

Areal Flood Advisories in Wisconsin, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.